# SDR CALA9701146

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Cord
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'T' CHORD CORRODED AT STATION 340 STG 23R.  REMOVED AND REPLACED CORRODED SECTION OF CHORD IN ACCORDANCE WITH SRM 51-30-2 AND 53-10-2.
